Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic form of zero energy wave functions in supersymmetric matrix models
KTH, Superseded Departments, Mathematics.
Show others and affiliations
2000 (English)In: Nuclear Physics B, ISSN 0550-3213, E-ISSN 1873-1562, Vol. 567, no 1-2, 231-248 p.Article in journal (Refereed) Published
Abstract [en]

We derive the power law decay, and asymptotic form, of SU(2) X Spin(d) invariant wavefunctions satisfying Q(beta)psi=0 for all s(d) = 2(d - 1) supercharges of reduced (d + 1)-dimensional supersymmetric SU(2) Yang-Mills theory, of, respectively, the SU(2) matrix model related to supermembranes in d + 2 dimensions.

Place, publisher, year, edition, pages
2000. Vol. 567, no 1-2, 231-248 p.
Keyword [en]
quantum-mechanics, bound-states, ground-states, threshold
Identifiers
URN: urn:nbn:se:kth:diva-19597ISI: 000085681000009OAI: oai:DiVA.org:kth-19597DiVA: diva2:338289
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics
In the same journal
Nuclear Physics B

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf